# SDR SWIA95623

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118A
- System (JASC): 6140 · Propeller Indication System
- Part: Np Indication
- Condition: Fluctuates
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NP INDICATION FLUCTUATES INTERMITTENTLY.  RAN A/C AND FOUND RT PROP FLUCTUATES .2 TO .5 PERCENT.  FOUND WITHIN MM LIMITS AND OPS CHECK GOOD.
